versión On-line ISSN 0718-0764
FERRER, L.; SANTOS, M.A. de los y COVES, A.M.. Integer Mathematical Models for Loading of Vehicles with Items of Different Sizes. Inf. tecnol. [online]. 2004, vol.15, n.4, pp. 71-75. ISSN 0718-0764. http://dx.doi.org/10.4067/S0718-07642004000400010.
This article presents a model for optimizing the loading of vehicles considering palletized loads of different sized elements. Three different mathematical programming models were applied in solving the problem in order to experimentally identify the most efficient one in real case situations. The models differ in the kinds of variables and the kinds of restrictions used, the latter providing the linear or non-linear behavior of the system. The modeling was applied to a textile sector company in order to determine the minimum number of vehicles necessary to carry out the transport. It is concluded that the model permits obtaining an important percentage of resolution in a short time based on the size and typology of orders of the company
Palabras clave : vehicle loading; linear programming; palletized loads; mathematical modeling.